Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 541935, 13 pages
http://dx.doi.org/10.1155/2013/541935
Research Article

A New Method Based on the RKHSM for Solving Systems of Nonlinear IDDEs with Proportional Delays

1School of Sports and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China
2School of Mathematics and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China

Received 10 November 2012; Revised 1 March 2013; Accepted 25 March 2013

Academic Editor: Zhenya Yan

Copyright © 2013 Changbo He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Cooke, “Functional-differential equations: some models and perturbation problems,” in International Symposium on Differential Equations and Dynamical Systems, Held in Puerto Rico, J. Hale and J. LaSalle, Eds., pp. 167–183, Academic Press, New York, NY, USA, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Fečkan, “On certain type of functional differential equations,” Mathematica Slovaca, vol. 43, no. 1, pp. 39–43, 1994. View at Google Scholar
  3. L. J. Grimm, “Existence and continuous dependence for a class of nonlinear neutral-differential equations,” Proceedings of the American Mathematical Society, vol. 29, no. 3, pp. 467–473, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. D. Driver, “A two-body problem of classical electrodynamics: the one-dimensional case,” Annals of Physics, vol. 21, no. 1, pp. 122–142, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. J. Oberg, “On the local existence of solutions of certain functional-differential equations,” Proceedings of the American Mathematical Society, vol. 20, pp. 295–302, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Jackiewicz, “Existence and uniqueness of solutions of neutral delay-differential equations with state dependent delays,” Funkcialaj Ekvacioj, vol. 30, no. 1, pp. 9–17, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. G. Si and X. P. Wang, “Analytic solutions of a second-order iterative functional differential equation,” Computers & Mathematics with Applications, vol. 43, no. 1-2, pp. 81–90, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. D. Nussbaum, “Existence and uniqueness theorems for some functional differential equations of neutral type,” Journal of Differential Equations, vol. 11, no. 3, pp. 607–623, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Kuang and A. Feldstein, “Monotonic and oscillatory solutions of a linear neutral delay equation with infinite lag,” SIAM Journal on Mathematical Analysis, vol. 21, no. 6, pp. 1633–1641, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Iserles and Y. Liu, “On functional-differential equations with proportional delays,” Tech. Rep. DAMTP, 1993/NA3, Cambridge University, 1993. View at Google Scholar
  11. Y. K. Liu, “Stability analysis of θ-methods for neutral functional-differential equations,” Numerische Mathematik, vol. 70, no. 4, pp. 473–485, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. Ishiwata and Y. Muroya, “Rational approximation method for delay differential equations with proportional delay,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 741–747, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Ishiwata, Y. Muroya, and H. Brunner, “A super-attainable order in collocation methods for differential equations with proportional delay,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 227–236, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Hu, C. Huang, and S. Wu, “Asymptotic stability of linear multistep methods for nonlinear neutral delay differential equations,” Applied Mathematics and Computation, vol. 211, no. 1, pp. 95–101, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Wang, Y. Zhang, and S. Li, “Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations,” Applied Mathematical Modelling, vol. 33, no. 8, pp. 3319–3329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W. S. Wang and S. F. Li, “On the one-leg θ-methods for solving nonlinear neutral functional differential equations,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 285–301, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Wang, T. Qin, and S. Li, “Stability of one-leg θ-methods for nonlinear neutral differential equations with proportional delay,” Applied Mathematics and Computation, vol. 213, no. 1, pp. 177–183, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Chen and L. Wang, “The variational iteration method for solving a neutral functional-differential equation with proportional delays,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2696–2702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Biazar and B. Ghanbari, “The homotopy perturbation method for solving neutral functional differential equations with proportional delays,” Journal of King Saud University, vol. 24, no. 1, pp. 33–37, 2012. View at Publisher · View at Google Scholar
  20. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. De la Sen, R. P. Agarwal, A. Ibeas, and S. Alonso-Quesada, “On a generalized time-varying SEIR epidemic model with mixed point and distributed time-varying delays and combined regular and impulsive vaccination controls,” Advances in Difference Equations, vol. 2010, Article ID 281612, 42 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Fridman and Y. Orlov, “Exponential stability of linear distributed parameter systems with time-varying delays,” Automatica, vol. 45, no. 1, pp. 194–201, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Lü and M. Cui, “Analytic solutions to a class of nonlinear infinite-delay-differential equations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 724–732, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. Zhang and G. Sun, “Nonlinear stability of Runge-Kutta methods applied to infinite-delay-differential equations,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 495–503, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Lv and Y. Gao, “The RKHSM for solving neutral functional-differential equation with proportional delays,” Mathematical Methods in the Applied Sciences, vol. 36, no. 6, pp. 642–649. View at Publisher · View at Google Scholar
  26. C. Minggen and D. Zhongxing, “Solution to the definite solution problem of differential equations in space W21[0,1],” Advance in Mathematics, vol. 17, pp. 327–328, 1986. View at Google Scholar
  27. C. l. Li and M. G. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet